# SDR UALA2009060901642

- Difficulty date: June 9, 2009
- Submitted: June 10, 2009
- Operation: Air carrier
- Aircraft: N493UA
- Make and model: Airbus A320-232
- Aircraft serial: 1821
- Aircraft time: 22,470 hours, 10,058 cycles
- Engine: Iae V2527A5
- System (JASC): 7932 · Engine Oil Quantity
- Part: Transmitter
- Part number: MR79300
- Part serial: 1045M
- Condition: Faulty
- Location: Nr 2 Eng Oil Qty
- Part time: 2,301 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ENG OIL LOW MSG.  RTFL.  VERIFIED NR 2 ENG OIL TANK IS FULL, NO OIL LEAKS FOUND.  CREW COMMENTS:  OIL PRESSURE AND OIL TEMP NORMAL & IS ONLY AN INDICATION PROBLEM.  OK FOR CONTINUED SERVICE.
